zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the regularity of weak solutions to the magnetohydrodynamic equations. (English) Zbl 1072.35154
Summary: We study the regularity of the weak solution to the incompressible magnetohydrodynamic equations. We obtain some sufficient conditions for regularity of weak solutions, which are similar to that of incompressible Navier-Stokes equations. Moreover, our results demonstrate that the velocity field of the fluid plays a more dominant role than the magnetic field does on the regularity of solution to the magnetohydrodynamic equations.

35Q35PDEs in connection with fluid mechanics
76W05Magnetohydrodynamics and electrohydrodynamics
76D03Existence, uniqueness, and regularity theory
Full Text: DOI
[1] Da Veiga, H. Beirão: A new regularity class for the Navier -- Stokes equations in rn. Chinese ann. Math. ser. B 16, 407-412 (1995)
[2] Caflisch, R. E.; Klapper, I.; Steele, G.: Remarks on singularities, dimension and energy dissipation for indeal hydrodynamics and MHD. Comm. math. Phys. 184, 443-455 (1997) · Zbl 0874.76092
[3] Constantin, P.; Fefferman, C.: Direction of vorticity and the problem of global regularity for the Navier -- Stokes equations. Indiana univ. Math. J. 42, 775-789 (1993) · Zbl 0837.35113
[4] Constantin, P.; Fefferman, C.; Majda, A. J.: Geometric constraints on potentially singular solutions for the 3-D Euler equations. Comm. partial differential equations 21, 539-571 (1996) · Zbl 0853.35091
[5] Constantin, P.; Majda, A. J.; Tabak, E.: Singular front formation in a model for quasi-geostrophic flow. Phys. fluids 6, 9-11 (1994) · Zbl 0826.76014
[6] Constantin, P.; Majda, A. J.; Tabak, E.: Formation of strong fronts in the 2-D quasi-geostrophic fermal active scalar. Nonlinearity 7, 1495-1533 (1994) · Zbl 0809.35057
[7] Duvaut, G.; Lions, J. L.: Inéquations en thermoélasticité et magnéto-hydrodynamique. Arch. rational mech. Anal. 46, 241-279 (1972) · Zbl 0264.73027
[8] Giga, Y.: Solutions for semilinear parabolic equations in lp and regularity of weak solutions of the Navier -- Stokes system. J. differential equations 61, 186-212 (1986) · Zbl 0577.35058
[9] Hasegawa, A.: Self-organization processes in continuous media. Adv. in phys. 34, 1-42 (1985)
[10] Politano, H.; Pouquet, A.; Sulem, P. L.: Current and vorticity dynamics in three-dimensional magnetohydrodynamics turbulence. Phys. plasmas 2, 2931-2939 (1995) · Zbl 0875.76699
[11] Sermange, M.; Teman, R.: Some mathematical questions related to the MHD equations. Comm. pure appl. Math. 36, 635-664 (1983) · Zbl 0524.76099
[12] Serrin, J.: On the interior regularity of weak solutions of the Navier -- Stokes equations. Arch. rational mech. Anal. 9, 187-195 (1962) · Zbl 0106.18302
[13] Von Wahl, W.: Regularity of weak solutions of the Navier -- Stokes equations. Symposia in pure mathematics 45, 497-503 (1986)
[14] Wu, Jiahong: Viscous and inviscid magneto-hydrodynamics equations. J. analyse math. 73, 251-265 (1997) · Zbl 0903.76099